Items where Research Group is "Centre for Mathematical Biology" and Year is 1992
Jump to: Article
Number of items: 3.
Cruywagen, G. C. and Maini, P. K. and Murray, J. D. (1992) Sequential pattern formation in a model for skin morphogenesis. IMA Journal Mathematics Applied in Medicine & Biology, 9 (4). pp. 227-248.
Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Environmental instability in heterogeneous domains. Journal of Agricultural Science (Cambridge), 119 . pp. 138-139.
Maini, P. K. and Benson, D. L. and Sherratt, J. A. (1992) Pattern formation in reaction diffusion models with spatially inhomogeneous diffusion coefficients. IMA Journal of Mathematics Applied in Medicine & Biology, 9 (3). pp. 197-213.